Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012, Special Issue (2012), Article ID 174318, 20 pages.
General Iterative Algorithms for Hierarchical Fixed Points Approach to Variational Inequalities
This paper deals with new methods for approximating a solution to the fixed point problem; find , where is a Hilbert space, is a closed convex subset of , is a -contraction from into , , is a strongly positive linear-bounded operator with coefficient , , is a nonexpansive mapping on and denotes the metric projection on the set of fixed point of . Under a suitable different parameter, we obtain strong convergence theorems by using the projection method which solves the variational inequality for , where . Our results generalize and improve the corresponding results of Yao et al. (2010) and some authors. Furthermore, we give an example which supports our main theorem in the last part.
J. Appl. Math., Volume 2012, Special Issue (2012), Article ID 174318, 20 pages.
First available in Project Euclid: 3 January 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Wairojjana, Nopparat; Kumam, Poom. General Iterative Algorithms for Hierarchical Fixed Points Approach to Variational Inequalities. J. Appl. Math. 2012, Special Issue (2012), Article ID 174318, 20 pages. doi:10.1155/2012/174318. https://projecteuclid.org/euclid.jam/1357179969